# SDR SWAA2017041813159

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 57,677 hours, 33,526 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL380, RECEIVED AN INTERCOM CALL FROM FLIGHT ATTENDANTS ADVISING OF AN ELECTRICAL ODOR IN THE RT CABIN BETWEEN ROWS 5 & 6.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.   FOUND OVERHEAD CEILING LIGHT AT 2ABC INOPERATIVE, THE LIGHT BALLAST FAILED CAUSING THE SMOKE.   R & R CEILING LIGHT ASSEMBLY IAW MM.
